# SDR R61A2025061100290

- Difficulty date: May 20, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 21,070 hours, 14,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 AFT PASSENGER DOOR CUTOUT FOUND LOWER SILL CORRODED BTWN FR85-87. MX REPLACED BEAM PN 170-65703-005 IAW SRM 51-43-01, 51-43-02.
